RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Baslandze, S R

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:25
Abstract pages:78
Full texts:40

http://www.mathnet.ru/eng/person122479
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. S. R. Baslandze, I. T. Kiguradze, “On the unique solvability of a periodic boundary value problem for third-order linear differential equations”, Differ. Uravn., 42:2 (2006),  153–158  mathnet  mathscinet; Differ. Equ., 42:2 (2006), 165–171

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020